Headache After Taking Pregnancy Boosters?

Illustration of Headache After Taking Pregnancy Boosters?
Illustration: Headache After Taking Pregnancy Boosters? marchofdimes.org

I am 24 years old and currently 8 weeks pregnant. The doctor gave me several supplements such as folic acid, vitamin B6 and the branded hormone progesterone u003cem u003eUtrogestan u003c / em u003e. After taking these supplements I often feel dizzy and lose balance, especially when standing and walking. Is this normal? thanks.

1 Answer:

Hello Siti,

Thank you for the question.

Dizziness and loss of balance, especially when standing and walking, most often indicate hypotension (low blood pressure). It could also, these complaints arise due to other reasons, such as dehydration, anemia, hypoglycemia, vertigo, viral or bacterial infections, heart problems, lack of sleep, stress, hormonal disorders (including because you are pregnant), metabolic disorders, and chronic diseases the other. This condition may occur in relation to the medicine you are taking, maybe not.

We suggest that you first try to resolve your complaint with the following steps:

 Sleep early, don't stay up late If you stand and walk, do it slowly, if necessary while holding on Drink at least 2-3 liters of water a day, especially water Stay away from alcohol Do not overdo drinking caffeinated drinks Eat regularly, small portions but often Eat too a variety of foods that have a balanced nutritional value, complete with fruits Start diligently doing pregnancy exercises, so that your labor will be smoother. However, if you feel dizzy and lose your balance, it feels great and limits your daily activities. direct yourself to the doctor or obstetrician. Worried, indeed your complaint occurs related to an illness or serious side effects from the treatment you are taking, so it needs further treatment to overcome it.

Hope this helps ...

: by

Related Question

Corona Or Not

Corona Or Not

(1 year ago)

My child is 3 years old. After eating ice cream with her siblings, the next day my child coughs and has a fever. I gave cough medicine that I bought at the pharmacy and also sanmol... Read more

Care For Cavities?

Care For Cavities?

(1 year ago)

Good morning. I want to ask, my teeth that have been patched at this time broken big enough to cause holes big enough. My question is whether cavities that are large enough (even h... Read more

The Cause Of Difficulty Swallowing And Nausea After Eating Rice?

The Cause Of Difficulty Swallowing And Nausea After Eating Rice?

(1 year ago)

Hello, I feel hard to manage food and after eating rice, I want to feel nauseous if this is strep throat... Read more

Leave a Reply

Your email address will not be published. Required fields are marked *